Alert archive / Colorado / Flash Flood Warnings in 2010
Flash Flood Warning 4, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 3, 2010, 4:54 PM MDT for Baca County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2010, 4:54 PM MDT (22:54 UTC)
- Expired
- Jul 3, 2010, 8:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Baca County, CO
The radar
The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.9 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 529 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 518 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
782 WGUS55 KPUB 032254 FFWPUB COC009-040200- /O.NEW.KPUB.FF.W.0004.100703T2254Z-100704T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PUEBLO CO 454 PM MDT SAT JUL 3 2010 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO... * UNTIL 800 PM MDT * AT 452 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. PUEBLO DOPPLER RADAR ESTIMATED UP TO 2 INCHES OF RAIN HAS FALLEN ACROSS THE OPEN COUNTRY OF EXTREME SOUTHWEST BACA COUNTY CENTERED AROUND 20 MILES WEST SOUTHWEST OF CAMPO. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. THIS RAIN WILL DRAIN INTO CARRIZO CREEK WHICH DRAINS SOUTHWARD INTO TEXAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 3700 10308 3718 10308 3719 10269 3700 10268 $$
3 follow-up statements
031 WGUS75 KPUB 032317 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 517 PM MDT SAT JUL 3 2010 COC009-040200- /O.CON.KPUB.FF.W.0004.000000T0000Z-100704T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BACA CO- 517 PM MDT SAT JUL 3 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN BACA COUNTY UNTIL 800 PM MDT... AT 516 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. UP TO 3 INCHES OF RAIN HAS FALLEN IN THIS AREA...AND ADDITIONAL HEAVY RAINFALL IS EXPECTED. THE HEAVIEST RAIN IS FALLING OVER NORTH CARRIZO CREEK IN THE VICINITY OF COUNTY ROAD 8. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS. IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 3700 10308 3718 10308 3719 10269 3700 10268 $$ ROSE
681 WGUS75 KPUB 040017 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 617 PM MDT SAT JUL 3 2010 COC009-040200- /O.CON.KPUB.FF.W.0004.000000T0000Z-100704T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BACA CO- 617 PM MDT SAT JUL 3 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN BACA COUNTY UNTIL 800 PM MDT... AT 614 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 2 TO 4 INCHES OF RAIN HAS FALLEN IN THE WARNED AREA...WITH THE HIGHEST AMOUNTS OVER EXTREME SOUTHEASTERN BACA COUNTY IN THE NORTH CARRIZO CREEK DRAINAGE...IN VICINITY OF COUNTY ROAD 8. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS. IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 3700 10308 3718 10308 3719 10269 3700 10268 $$ SR
883 WGUS75 KPUB 040153 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 753 PM MDT SAT JUL 3 2010 COC009-040209- /O.EXP.KPUB.FF.W.0004.000000T0000Z-100704T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BACA CO- 753 PM MDT SAT JUL 3 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN BACA COUNTY WILL BE ALLOWED TO EXPIRE AT 800 PM MDT... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3700 10308 3718 10308 3719 10269 3700 10268 $$ SR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 3:03 PM MDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jul 3, 3:03 PM MDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 303 PM MDT SAT JUL 3 2010 .SHORT TERM... (TONIGHT AND TOMORROW) ...COOL FRONT TONIGHT AND SOME STRONG STORMS LATE TOMORROW... CURRENTLY... ISOLATED STORMS OVER MOST OF THE REGION AS I WRITE (230 PM). STRONGEST STORMS OVER FAR SE CORNER OF THE REGION...AND THESE ARE OCCURRING EXACTLY WHERE THE SHORT TERM SIMULATIONS SAID THEY WOULD. WAT VAP IMAGERY IS SHOWING A RATHER IMPRESSIVE SHORT WAVE TROUGH OVER THE WITH A COUPLE OF EMBEDDED SHORT WAVES CLEARLY SEEN IN THE SAT PIX. ONE OF THESE WAS OVER W WY WHILE THE OTHER WAS OVER THE WASHINGTON AND OREGON BORDER. THIS AFTERNOON INTO TONIGHT... MAIN CONCERN WILL BE CONVECTION MOVING ACROSS BACA COUNTY DURING THE MID AFTERNOON TIME PD. THIS CONVECTION COULD GET STRONG AS IT WILL BE IN A SOMEWHAT FAVORABLE ENVIRONMENT DUE TO THE BETTER LLVL MOISTURE OVER THIS REGION AND CONVERGENCE ASSOCIATED WITH THE TROUGH OVER THIS AREA. THIS CONVECTION SHOULD MOVE OUT OF THE STATE BY LATER THIS AFTERNOON. THE OTHER CONVECTION IS EXPECTED TO REMAIN ISOLATED DUE TO THE DRY AIR ALOFT AND NOMINAL LLVL MOISTURE OVER AT THE SFC. BY THIS EVENING...ALL CONVECTION SHOULD END. DURING THE EARLY MORNING HOURS A COLD FRONT WILL MOVE SOUTH ACROSS THE PLAINS IN ADVANCE OF THE SHORTWAVE. MODELS ARE SHOWING THE LLVL ATMOS IS GOING TO BE RATHER STABLE DURING MOST OF THE AFTERNOON TIME PD SO I HAVE CUT BACK POPS DURING THIS PD. HOWEVER LATER IN THE AFTERNOON ATMOS WILL DESTABILIZE AND WE COULD SEE ABOUT 1500 CAPE AND 40 KTS OF SHEAR OVER THE REGION DURING THE LATE AFTERNOON. NAM IS SHOWING THE BEST INSTABILITY OVER THE RATON MESA REGION WHILE GFS IS MORE ALONG THE ENTIRE I-25 CORRIDOR. LIKEWISE...GIVEN THE SHORTWAVE TO THE WEST...DECENT CAPE AND DEEP SHEAR...WE WILL BE UNDER THE GUN FOR SOME ROTATING CONVECTION BY LATE TOMORROW AFTERNOON. OTHERWISE...EXPECT IT TO BE RATHER COOL AND CLOUDY OVER THE PLAINS EARLY TOMORROW WITH CLEARING DURING THE LATE MORNING OR EARLY AFTERNOON. INTERIOR MTNS SHOULD SEE ISOLATED (IF ANY) CONVECTION TOMORROW. /HODANISH .LONG TERM... (SUNDAY NIGHT THROUGH SATURDAY) A STRONG SHORTWAVE TROUGH WILL BE PROGRESSING EASTWARD ACROSS NORTHERN COLORADO MONDAY NIGHT WITH AN ASSOCIATED COLD FRONT DROPPING SOUTH ACROSS THE PLAINS. LOW LEVEL MOISTURE FIELDS AND INSTABILITY ALONG WITH LOW LEVEL CONVERGENCE WILL HELP IGNITE THUNDERSTORMS ALONG THE FRONT...NORTH OF HIGHWAY 50 AND PROGRESSING SOUTH AND EAST ACROSS THE PLAINS THROUGH THE OVERNIGHT PERIOD. SHEAR OF 30-35 KTS WILL HELP PRODUCE A FEW STRONGER CELLS...ESPECIALLY THROUGH 03Z. PWAT VALUES NEARING 1.5 INCHES AND ABUNDANT LOW LEVEL MOISTURE WILL KEEP HEAVY RAINFALL THE MAIN THREAT OF THESE THUNDERSTORMS. GUSTY OUTFLOW WINDS AND HAIL TO 3/4 OF AN INCH WILL ALSO LIKELY BE POSSIBLE. THUNDERSTORMS WILL CONTINUE ACROSS THE PLAINS THROUGH THE OVERNIGHT HOURS AND MOVE OFF INTO KANSAS BY SUNRISE ON MONDAY. STABLE CONDITIONS WILL BE PRESENT ACROSS SOUTHERN COLORADO ON MONDAY IN THE WAKE OF THE CONVECTIVE SYSTEM FROM THE NIGHT BEFORE. DO EXPECT TO SEE A FEW THUNDERSTORMS DEVELOP ALONG THE EASTERN MOUNTAINS BY THE LATE AFTERNOON HOWEVER THEY WILL BE SHORT LIVED AS MODELS DO NOT BREAK OUT CONVECTION UNTIL CLOSE TO 00Z. THE PATTERN BEGINS TO CHANGE ON TUESDAY WITH A BROAD TROUGH ACROSS THE NORTHERN CONUS AND DIRTY HIGH PRESSURE BUILDING ACROSS THE DESERT SOUTHWEST. FLOW ACROSS THE REGION WILL TURN SOUTHERLY AND PUMP MOISTURE INTO EASTERN COLORADO BY TUESDAY AFTERNOON. A WEAK FRONT WILL ALSO DROP ACROSS THE PLAINS ON TUESDAY MORNING AND WASH OUT ACROSS THE PLAINS WITH UPSLOPE FLOW DEVELOPING. PWAT VALUES WILL ONCE AGAIN RISE TO OVER AN INCH AND MOISTURE WILL DEEPEN IN THE LOWER LEVELS. THE COMBINATION OF UPSLOPE FLOW AND MOISTURE WILL LEAD TO STRONG INSTABILITY ALONG THE EASTERN MOUNTAINS DURING THE AFTERNOON WITH HEAVY RAINFALL LIKELY. MODELS ARE GENERATING UPWARDS TO 1-2 INCHES OF QPF OVER THE WET MOUNTAINS AND ADJACENT PLAINS LATE TUESDAY AFTERNOON THROUGH EVENING ACCORDING TO THE NAM. THE GFS ALSO WANTS TO BREAK OUT HEAVY RAINFALL TUESDAY AFTERNOON AND PERSISTING THROUGH WEDNESDAY MORNING ALONG THE EASTERN SLOPES AND PALMER DIVIDE AND PROGRESSING IT EASTWARD ACROSS THE PLAINS. WHILE THE NAM SOLUTION MAKES MOST SENSE...THE GFS POSSIBILITY OF AN MCS MOVING ACROSS THE PLAINS IS NOT OUT OF THE QUESTION. CONTINUED UPSLOPE FLOW WITH DEEP MOISTURE WILL THE LIKELIHOOD OF HEAVY RAINFALL AND THUNDERSTORMS IN THE FORECAST FOR WEDNESDAY. EXPECT A SIMILAR SETUP BY WEDNESDAY AFTERNOON WITH THUNDERSTORMS DEVELOPING OVER THE EASTERN MOUNTAINS AND PROGRESSING INTO THE PLAINS BY THE EVENING. THE GFS IS FOCUSING THE HEAVIEST PRECIPITATION ACROSS NORTHERN NEW MEXICO DURING THE OVERNIGHT PERIOD BUT HEAVY RAINFALL THROUGH THURSDAY MORNING ACROSS THE PLAINS IS POSSIBLE. THE RIDGE OF THE DESERT SOUTHWEST FLATTENS ON THURSDAY WITH A DISTURBANCE PASSING TO THE NORTH. EXPECT A BREAK IN HEAVY RAIN ON THURSDAY WITH MORE PULSE TYPE CONVECTION OVER THE MOUNTAINS THURSDAY AFTERNOON AND LESS COVERAGE ACROSS THE PLAINS BY THE EVENING. ANOTHER SYSTEM PASSING BY TO THE NORTH WILL SEND A COLD FRONT SOUTH ACROSS THE PLAINS ON FRIDAY EVENING WITH THE GFS PRODUCING HEAVY RAINFALL ACROSS THE PLAINS. THE ECMWF IS ALSO HINTING AT THIS SOLUTION...HOWEVER CONFIDENCE IN THE TIMING OF A COLD FRONT LET ALONE THE MODELS CHANGING OVER TIME IS LOW BUT IT IS WORTH MENTIONING THE POTENTIAL FOR HEAVY RAINFALL SOMETIME FRIDAY AFTERNOON THROUGH SATURDAY MORNING. TEMPERATURES WILL COOL SLIGHTLY THROUGH THE WEEK WITH HIGHS GENERALLY IN THE MID TO UPPER 80S ACROSS THE PLAINS AND 70S ACROSS THE HIGHER TERRAIN TO THE WEST. MOZLEY && .AVIATION... KCOS WILL HAVE A FROPA AROUND 09Z TONIGHT. EXPECT MVFR CLOUDINESS FROM ABOUT 09Z THROUGH AT LEAST 16Z TOMORROW. WE COULD ALSO SEE SOME STRONG CONVECTION LATE TOMORROW AFTERNOON OR EVENING DEPENDING HOW MUCH INSTABILITY DEVELOPS OVER THE PIKES PEAK REGION. KPUB WILL ALSO SEE SOME LOW CIGS LATE TONIGHT AND EARLY TOMORROW MORNING BUT EXPECT CIGS TO BE JUST ABOVE MVFR CRITERIA. PUEBLO WILL ALSO SEE A CHANCE OF STRONG STORMS LATE TOMORROW AFTERNOON AND EVENING. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 34/88
Hazardous weather outlook, Jul 3, 6:45 AM MDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 645 AM MDT SAT JUL 3 2010 COZ058>089-093>099-041245- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 645 AM MDT SAT JUL 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND THIS EVENING. THE MAIN THREATS WITH ANY STORMS THAT DEVELOP WILL BE LIGHTNING...WIND GUSTS UP TO 40 MPH AND LOCALLY HEAVY RAIN. A COUPLE STORMS OVER THE SOUTHEAST PLAINS COULD BECOME STRONG...WITH HAIL UP TO 1/2 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ON SUNDAY...SEVERE THUNDERSTORMS ARE POSSIBLE IN THE AFTERNOON AND EVENING FROM THE EASTERN MOUNTAINS AND EASTWARD. THE MAIN THREATS FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. OTHERWISE...ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY OVER THE ENTIRE AREA. LIGHTNING IS A BIG CONCERN SINCE MANY PEOPLE WILL BE ENJOYING OUTDOOR ACTIVITIES OVER THE HOLIDAY WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER THE SOUTHEAST PLAINS THIS AFTERNOON AND EVENING. 28/06
In the hours before
Special weather statement, Jul 3, 2:08 PM MDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 208 PM MDT SAT JUL 3 2010 COZ094-099-032045- EASTERN LAS ANIMAS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 208 PM MDT SAT JUL 3 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WEST CENTRAL BACA COUNTY IN SOUTHEAST COLORADO EAST CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO AT 205 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES EAST OF KIM...OR 29 MILES SOUTHWEST OF SPRINGFIELD...WHICH WAS MOVING TOWARD THE NORTHEAST AT 15 MPH. OTHER STRONG STORMS WERE NOTED ABOUT 7 MILES NORTH OF PRITCHETT AND ACROSS SOUTHEASTERN LAS ANIMAS COUNTIES. WINDS AROUND 50 MPH CAN BE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 3, 2:35 PM MDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 235 PM MDT SAT JUL 3 2010 COZ094-097>099-032100- EASTERN LAS ANIMAS COUNTY-LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 235 PM MDT SAT JUL 3 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... BACA COUNTY IN SOUTHEAST COLORADO THIS INCLUDES...SPRINGFIELD. SOUTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO EXTREME EAST CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO SOUTHWESTERN PROWERS COUNTY IN SOUTHEAST COLORADO AT 233 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 10 MILES SOUTHWEST OF PRITCHETT...OR 21 MILES SOUTHWEST OF SPRINGFIELD...WHICH WAS MOVING TOWARD THE NORTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... VILAS. SPRINGFIELD. PRITCHETT. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 3, 3:18 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 318 PM MDT SAT JUL 3 2010 COZ094-098-099-032145- EASTERN LAS ANIMAS COUNTY-LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 318 PM MDT SAT JUL 3 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... BACA COUNTY IN SOUTHEAST COLORADO THIS INCLUDES...SPRINGFIELD. SOUTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO SOUTH CENTRAL PROWERS COUNTY IN SOUTHEAST COLORADO AT 314 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING FROM EXTREME SOUTHEAST LAS ANIMAS COUNTY...EXTENDING NORTHEAST ACROSS BACA COUNTY. THE ACTIVITY WAS MOVING TO THE NORTHEAST AT 15 MPH. WIND GUSTS TO 40 TO 50 MPH ALONG WITH HAIL UP TO 1/2 INCH IN DIAMETER COULD OCCUR WITH ANY OF THESE STORMS. LOCATIONS IMPACTED INCLUDE... WALSH. VILAS. TWO BUTTES. SPRINGFIELD. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 3, 3:42 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 342 PM MDT SAT JUL 3 2010 COZ094-099-032215- EASTERN LAS ANIMAS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 342 PM MDT SAT JUL 3 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO EXTREME SOUTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO AT 337 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES NORTH OF KENTON...OR 31 MILES SOUTHWEST OF SPRINGFIELD...WHICH WAS MOVING TOWARD THE EAST AT 15 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTHWESTERN BACA COUNTY. WINDS AROUND 50 MPH AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 3, 4:17 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 417 PM MDT SAT JUL 3 2010 COZ094-099-032245- EASTERN LAS ANIMAS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 417 PM MDT SAT JUL 3 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO EXTREME SOUTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO AT 414 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF PRITCHETT...OR 24 MILES SOUTHWEST OF SPRINGFIELD. THIS STORM WAS MOVING NORTHEAST AT 10 MPH. WINDS AROUND 50 MPH CAN BE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. SR
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 2:47 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 20 min |
| Jul 3, 4:27 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 34 min |
Nearby
Flash Flood Warnings in Colorado, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.